Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 28, 2015Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 28, 2015, 8:10 PM EDT for Gwinnett County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2015, 8:10 PM EDT (00:10 UTC)
Expired
Jul 28, 2015, 8:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WWUS82 KFFC 290010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT TUE JUL 28 2015
 
GAZ034-047-290045-
GWINNETT GA-WALTON GA-
810 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT AND
NORTHWESTERN WALTON COUNTIES UNTIL 845 PM EDT...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOGANVILLE...OR 9 MILES SOUTHEAST OF
LAWRENCEVILLE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SNELLVILLE...LOGANVILLE...DACULA...GRAYSON...BETWEEN...
NICHOLASVILLE...BOLD SPRINGS...HARBIN...ROSEBUD...YOUTH AND WINDSOR.

LAT...LON 3402 8386 3400 8387 3398 8383 3397 8383
      3395 8381 3393 8380 3391 8378 3383 8371
      3374 8390 3384 8404 3403 8387
TIME...MOT...LOC 0010Z 240DEG 48KT 3390 8385 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 7:58 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 28, 7:58 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT TUE JUL 28 2015

.PREV DISCUSSION... /ISSUED 330 PM EDT TUE JUL 28 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
COVERAGE OF SHOWERS AND THUNDERSTORMS HAS BEEN SLIGHTLY HIGHER TODAY
THAN OVER THE PAST COUPLE OF DAYS AS INCREASED MOISTURE HAS PUSHED
INTO THE AREA. WITH RELATIVELY UNIMPRESSIVE INSTABILITY IN PLACE...
MOST OF THIS ACTIVITY SHOULD REMAIN BENIGN AND BELOW SEVERE LIMITS.
FOR WEDNESDAY...THE CWA WILL REMAIN ON THE EASTERN EDGE OF THE UPPER
RIDGE CENTERED OVER THE SOUTHERN PLAINS. WITH PLENTY OF MOISTURE
REMAINING IN PLACE...SCATTERED CONVECTION WILL DEVELOP BY MIDDAY AND
INCREASE THROUGH THE AFTERNOON HOURS. INSTABILITY WILL AGAIN BE
MODERATE AND MID-LEVELS WILL BE QUITE MOIST...SO EXPECT THUNDERSTORM
ACTIVITY TO BE BELOW SEVERE LIMITS AGAIN.

TEMPERATURES WILL REMAIN HOT ON WEDNESDAY WITH WIDESPREAD HEAT
INDICES AROUND OR JUST OVER 100 DEGREES. WITH THAT BEING SAID...THE
CURRENT FORECAST IS THAT MOST AREAS WILL REMAIN BELOW THE HEAT
ADVISORY CRITERIA OF 105 DEGREES FOR TOMORROW AFTERNOON. FOR THIS
REASON NO HEAT ADVISORY WILL BE ISSUED AT THIS TIME.

RW

LONG TERM /THURSDAY THROUGH TUESDAY/...
A PATTERN CHANGE IS EXPECTED BY LATE WEEK AS A COLD FRONT STALLS
ACROSS THE AREA.

CWFA WILL BE ON THE EASTERN PERIPHERY OF A 500MB HIGH CENTER THROUGH
LATE THURSDAY. THE RIDGE WILL START TO RETROGRADE WESTWARD AS A A
LONGWAVE TROUGH DIGS ALONG THE SOUTHEAST COAST FRIDAY. THE TROUGH IS
EXPECTED TO STAY IN PLACE THROUGH THE WEEKEND INTO EARLY NEXT WEEK
BEFORE THE HIGH CENTER BUILDS BACK EAST.

AT THE SURFACE...A FRONT WILL DROP SOUTH ACROSS THE AREA THURSDAY
INTO FRIDAY. THE BOUNDARY IS EXPECTED TO STALL NEAR THE SOUTHERN
CWFA THROUGH MUCH OF THE WEEKEND...BEFORE BECOMING DIFFUSE EARLY
NEXT WEEK. SEVERAL WAVES OF LOW PRESSURE WILL RIDE EAST ALONG THE
FRONT...EACH ENHANCING THE CHANCES FOR CONVECTION.

ONE OF THE MAIN CHANGES TO THE LONG TERM FORECAST WAS TO RAISE POPS
IN THE SOUTH FRIDAY INTO SATURDAY.

NLISTEMAA

&&

.AVIATION...
00Z UPDATE...
ISOLATED THUNDERSTORMS DIMINISHING AS THE SUN IS SETTING. THERE
AREA A FEW OUTFLOW BOUNDARIES MOVING AROUND THE ATL AREA SO WILL
CONTINUE TO WATCH FOR ANY CONVECTIVE POP UPS OVER THE NEXT 1 TO 2
HOURS. EXPECTING ANOTHER ROUND OF SHRA/TSRA DEVELOPMENT WED
AFTERNOON. WINDS NW AT 10KT OR LESS AND SHOULD STAY THAT WAY
THROUGH THE PERIOD. HAVE SEEN SOME HIGHER GUST IN AND AROUND
THUNDERSTORMS AND SHOULD BE THE SAME WED AFTERNOON. VSBYS SHOULD
STAY VFR THROUGH THE PERIOD.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  93  74  94 /  30  30  30  40
ATLANTA         75  91  75  92 /  20  30  30  40
BLAIRSVILLE     67  87  66  89 /  30  40  20  50
CARTERSVILLE    73  92  73  93 /  20  30  20  40
COLUMBUS        77  96  75  94 /  20  30  30  40
GAINESVILLE     74  90  74  91 /  30  30  30  40
MACON           73  95  73  93 /  20  30  30  40
ROME            73  93  74  93 /  20  30  20  40
PEACHTREE CITY  73  92  73  92 /  20  30  30  40
VIDALIA         75  96  75  94 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Jul 28, 11:53 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 AM EDT TUE JUL 28 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1153 AM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED THUNDERSTORMS EXPECTED TODAY...

WEATHER HAZARDS EXPECTED...
MAIN THREATS FROM ISOLATED AFTERNOON AND EVENING STORMS WILL BE
BRIEF WIND GUSTS...POSSIBLY UP TO 45 MPH... FREQUENT LIGHTNING
AND LOCALLY HEAVY RAIN.

DISCUSSION...
HIGH PRESSURE INFLUENCE FROM THE WEST AND A RELATIVELY STABLE MID
LAYER WILL HELP HOLD THUNDERSTORMS TO MAINLY ISOLATED IN COVERAGE
THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR A STORM WILL BE
ACROSS NORTH GEORGIA... GENERALLY NORTH OF A LA GRANGE TO
WASHINGTON LINE BETWEEN 1 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED TO SCATTERED... MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY. THE GREATER RAIN
CHANCES ARE EXPECTED FROM THURSDAY THROUGH THE WEEKEND AS A WEAK
FRONTAL BOUNDARY STALLS ACROSS THE AREA. HIGH TEMPERATURES WILL
REMAIN A BIT ABOVE SEASONAL NORMALS... PRODUCING AFTERNOON HEAT
INDICES IN THE UPPER 90S TO NEAR 105 FOR MOST AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 28, 4:49 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE JUL 28 2015

GAZ011-282115-
CHATTOOGA GA-
449 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA COUNTY UNTIL
515 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF SUMMERVILLE...MOVING
SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...LYERLY...MENLO...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...HOLLAND AND TIDINGS.

LAT...LON 3456 8541 3442 8522 3441 8524 3440 8527
      3437 8533 3433 8537 3430 8538 3428 8541
      3429 8546 3450 8551
TIME...MOT...LOC 2048Z 324DEG 6KT 3445 8545
Special weather statement, Jul 28, 5:31 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT TUE JUL 28 2015

GAZ089-282200-
MUSCOGEE GA-
531 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 600 PM
EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER NORTH COLUMBUS. THIS STORM WAS
MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...EDGEWOOD...KENWOOD...VISTA TERRACE...GREEN
ISLAND HILLS...BENNING HILLS...ROSE HILL...AVONDALE...SAND HILL...
CARTER ACRES...BENNING PARK...COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...BATTLE PARK...CUSTER ROAD TERRACE...SAINT MARYS HILLS
AND LAUREL HILLS.

LAT...LON 3258 8491 3242 8478 3241 8479 3242 8481
      3241 8488 3237 8496 3238 8499 3239 8498
      3239 8497 3241 8498 3244 8497 3245 8500
      3250 8500 3255 8503
TIME...MOT...LOC 2131Z 343DEG 4KT 3250 8497
Special weather statement, Jul 28, 5:36 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 28 2015

GAZ091-282200-
MARION GA-
536 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 600
PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MIELS WEST OF BUENA VISTA. THIS STORM
WAS MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ZELLOBEE...CHURCH HILL...DRANEVILLE AND DOYLE.

LAT...LON 3216 8455 3217 8455 3219 8457 3219 8460
      3221 8460 3223 8462 3223 8466 3235 8466
      3235 8446 3218 8442 3217 8443 3215 8443
      3215 8453
TIME...MOT...LOC 2136Z 359DEG 4KT 3228 8457
Special weather statement, Jul 28, 6:40 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT TUE JUL 28 2015

GAZ071-282315-
MONROE GA-
640 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONROE COUNTY UNTIL 715 PM EDT...

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST NORTH OF FORSYTH...MOVING SOUTH AT
10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH AND BOLINGBROKE.

LAT...LON 3308 8399 3311 8385 3294 8377 3291 8399
TIME...MOT...LOC 2240Z 347DEG 10KT 3304 8392
Special weather statement, Jul 28, 6:45 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT TUE JUL 28 2015

GAZ102-282315-
STEWART GA-
645 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 715 PM
EDT...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF LUMPKIN...MOVING SOUTH
AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...SANFORD...LOUVALE...PROVIDENCE CANYON STATE
PARK...WESTVILLE AND CHARLES.

LAT...LON 3218 8490 3222 8475 3199 8467 3195 8478
      3198 8496
TIME...MOT...LOC 2244Z 349DEG 15KT 3213 8482
Special weather statement, Jul 28, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT TUE JUL 28 2015

GAZ034-047-290045-
GWINNETT GA-WALTON GA-
810 PM EDT TUE JUL 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT AND
NORTHWESTERN WALTON COUNTIES UNTIL 845 PM EDT...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOGANVILLE...OR 9 MILES SOUTHEAST OF
LAWRENCEVILLE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SNELLVILLE...LOGANVILLE...DACULA...GRAYSON...BETWEEN...
NICHOLASVILLE...BOLD SPRINGS...HARBIN...ROSEBUD...YOUTH AND WINDSOR.

LAT...LON 3402 8386 3400 8387 3398 8383 3397 8383
      3395 8381 3393 8380 3391 8378 3383 8371
      3374 8390 3384 8404 3403 8387
TIME...MOT...LOC 0010Z 240DEG 48KT 3390 8385

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:17 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 23 more18 hr
Jul 29, 1:48 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 29, 2:56 PM EDTSpecial Weather StatementFFCBleckley, Wilkinson34 min
Jul 29, 3:08 PM EDTSpecial Weather StatementFFCWalker37 min
Jul 29, 4:54 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 29, 5:23 PM EDTSpecial Weather StatementFFCMadison37 min
Jul 29, 6:26 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 29, 7:58 PM EDTSpecial Weather StatementFFCWalker32 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.